June 15, 2020, DOI: Vol.9 No.3, Open Journal of Discrete Mathematics Vol.10 No.1, November 11, 2019 DOI: 10.4236/ojdm.2020.101001 Downloads Views This article belongs to the Special Issue on . This article belongs to the Special Issue on, Improved Approximation of Layout Problems on Random Graphs (), Open Journal of Discrete Mathematics    Views  Citations    Views  Citations  January 16, 2020, DOI: Downloads    Views  Citations Copyright © 2006-2020 Scientific Research Publishing Inc. All Rights Reserved. 10.4236/ojdm.2020.101004      Views  Citations Discrete Mathematics provides a common forum for significant research in many areas of discrete mathematics and combinatorics. Downloads 10.4236/ojdm.2020.103008   2021 — Volume 344. Vol.10 No.4, All issues. Downloads Open Journal of Discrete Applied Mathematics (ODAM) The aim of Open Journal of Discrete Applied Mathematics (ODAM) (2617-9687 Online, 2617-9679 Print) is to bring together research papers in different areas of algorithmic and applied mathematics as well as applications of mathematics in various areas of science and technology.  September 18, 2019, DOI:  January 10, 2020, DOI:  September 16, 2020, DOI: This article belongs to the Special Issue on, Generalizations of the Feline and Texas Chainsaw Josephus Problems (), David Ariyibi, Kevin Chang, Pamela E. Harris, Open Journal of Discrete Mathematics 10.4236/ojdm.2019.94010   5 Howick Place | London | SW1P 1WG. Journal of Discrete Mathematics has ceased publication and is no longer accepting submissions. Vol.10 No.1, This article belongs to the Special Issue on, Full-Rank Factoring of Elementary 2-Groups with Equal Size Factors (), Open Journal of Discrete Mathematics    Views  Citations 10.4236/ojdm.2019.94013   The following sites contain links/ information for most mathematical journals: AKCE International Journal of Graphs and Combinatorics, Bulletin of the Institute of Combinatorics and Its Applications, DIMACS Series in Discrete Mathematics and Theoretical Computer Science, Journal of Combinatorial Mathematics and Combinatorial Computing, Journal of Combinatorial Theory - Series A, Journal of Combinatorial Theory - Series B, Journal of Combinatorics, Information and System Sciences, Journal of Discrete Mathematical Sciences and Cryptography, Journal of Graph Algorithms and Applications, Order: A Journal on the Theory of Ordered Sets and its Applications, Surveys in Combinatorics (London Mathematical Society Lecture Notes), Vishwa International Journal of Graph Theory (defunct), ArXiv.org Optimization and Control Preprints, Computational Optimization and Applications, International Abstracts in Operations Research, Journal of the Operational Research Society, Journal of Optimization Theory and Applications, Mathematical Methods of Operations Research, Mathematical Programming : Series A and B, Transportation Research Part B: Methodological, Chicago Journal of Theoretical Computer Science, Discrete Mathematics & Theoretical Computer Science, Electronic Colloquium on Computational Complexity, International Journal of Computer Mathematics, Journal of Automata, Languages and Combinatorics, Mathematical Structures in Computer Science, International Journal of Computational Geometry and Applications, Annals of the Institute of Statistical Mathematics, Journal of Applied Mathematics and Stochastic Analysis, Journal of Statistical Planning and Inference, Methodology and Computing in Applied Probability, Probability in the Engineering and Informational Sciences, S�minaire de Probabilit�s (Lecture Notes in Mathematics, Springer), Stochastic Processes and their Applications, Theory of Probability and Its Applications, European Journal of Pure and Applied Mathematics, Integers: Electronic Journal of Combinatorial Number Theory, Journal of Inequalities in Pure and Applied Mathematics, ArXiv.org Preprints in Math, Physics and Computer Science, Bulletin of the American Mathematical Society, Bulletin of the London Mathematical Society, CBMS-NSF Regional Conference Series in Applied Mathematics, Colloquia Mathematica Societatis J�nos Bolyai, Journal of the London Mathematical Society, Lecture Notes in Computer Science (Springer), London Mathematical Society Lecture Notes, Notices of the American Mathematical Society, Proceedings of the American Mathematical Society, Proceedings of the London Mathematical Society, Studia Scientiarum Mathematicarum Hungarica.  January 28, 2019, DOI: Go to Table of Contents  October 27, 2020, DOI: 10.4236/ojdm.2020.104010   Downloads This article belongs to the Special Issue on, Partitioning of Any Infinite Set with the Aid of Non-Surjective Injective Maps and the Study of a Remarkable Semigroup (), Open Journal of Discrete Mathematics This article belongs to the Special Issue on, Domination and Eternal Domination of Jahangir Graph (), Ramy Shaheen, Mohammad Assaad, Ali Kassem, Open Journal of Discrete Mathematics